# SDR DALA2023050803573

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 88,239 hours, 16,939 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: POS 601 SLIDE INDICATOR LIGHT OK. (2755448)
